Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 210892, 9 pages
Research Article

Knight’s Tours on Rectangular Chessboards Using External Squares

1University of Wisconsin Oshkosh, Oshkosh, WI 54901, USA
2Saginaw Valley State University, University Center, MI 48710, USA

Received 27 May 2014; Revised 12 November 2014; Accepted 17 November 2014; Published 9 December 2014

Academic Editor: Stavros D. Nikolopoulos

Copyright © 2014 Grady Bullington et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Grady Bullington, Linda Eroh, Steven J. Winters, and Garry L. Johns, “Knight’s Tours on Rectangular Chessboards Using External Squares,” Journal of Discrete Mathematics, vol. 2014, Article ID 210892, 9 pages, 2014. doi:10.1155/2014/210892